# SDR ASAA201804304431

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 37,638 hours, 11,521 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN LUBE FOUND PLATFORMS ARE WORN OUT OF LIMITS.  ACFT GROUNDED.  INSTALLED SERVICEABLE PLATFORMS IAW T/C 78472002 STEP 44.
